Taiwanese Journal of Mathematics

WEAK AND STRONG CONVERGENCE FOR COMMON FIXED POINTS OF A PAIR OF NONEXPANSIVE AND ASYMPTOTICALLY NONEXPANSIVE MAPPINGS

Shin Min Kang

Full-text: Open access

Abstract

In this paper, we establish some weak and strong convergence theorems of modified Ishikawa iteration methods with errors with respect to a pair of nonexpansive and asymptotically nonexpansive mappings in uniformly convex Banach spaces. The results presented in this paper generalize, improve and unify a few results due to Chang [2], Osilike and Aniagbosor [10], Rhoades [11] and Schu [13, 14] and others.

Article information

Source
Taiwanese J. Math., Volume 11, Number 1 (2007), 27-42.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404631

Digital Object Identifier
doi:10.11650/twjm/1500404631

Mathematical Reviews number (MathSciNet)
MR2304002

Zentralblatt MATH identifier
1151.47060

Subjects
Primary: 47H05: Monotone operators and generalizations 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H15

Keywords
nonexpansive mapping asymptotically nonexpansive mapping common fixed points modified Ishikawa iteration method with errors with respect to a pair of mappings

Citation

Kang, Shin Min. WEAK AND STRONG CONVERGENCE FOR COMMON FIXED POINTS OF A PAIR OF NONEXPANSIVE AND ASYMPTOTICALLY NONEXPANSIVE MAPPINGS. Taiwanese J. Math. 11 (2007), no. 1, 27--42. doi:10.11650/twjm/1500404631. https://projecteuclid.org/euclid.twjm/1500404631


Export citation